Translator Disclaimer
2012 Sinai-Ruelle-Bowen Measure Leaks
S. Sridharan
Commun. Math. Anal. 13(1): 1-22 (2012).

Abstract

In this article, we study about the escaping rate of the Sinai-Ruelle-Bowen (SRB) measure through holes of positive measure constructed in the Julia set of hyperbolic rational maps. An explicit formula for the escaping rate through holes of different sizes is obtained and the dependence of this rate on the position of the hole is discussed. Later, the Hausdorff dimension of the survivor set is also computed. For an easier and better understanding, the simple quadratic polynomial restricted on the unit circle is studied.

Citation

Download Citation

S. Sridharan. "Sinai-Ruelle-Bowen Measure Leaks." Commun. Math. Anal. 13 (1) 1 - 22, 2012.

Information

Published: 2012
First available in Project Euclid: 2 October 2012

zbMATH: 1271.37035
MathSciNet: MR2998344

Subjects:
Primary: 37F10
Secondary: 37F15, 37F35

Rights: Copyright © 2012 Mathematical Research Publishers

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.13 • No. 1 • 2012
Back to Top